# SDR 9WGA2025063054518

- Difficulty date: May 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 91,587 hours, 17,072 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK SPARS LOWER VERTICAL STABILIZER INTERNAL STRUCTURE LOWER SECTION BETWEEN STA 1927 AND STA 2486 ACCESS PANEL 361BL SUPPORT PLATE WAS FOUND WITH CORROSION SPOTS.  REMOVED CORROSION AT SPARS LOWER VERTICAL STABILIZER INTERNAL STRUCTURE LOWER SECTION BTW STA 1921 AND STA 1986 ACCESS PANEL  261BL SUPPORT PLATE IAW MD-11 SRM 51-21-01-06-0. ALODINED AND PRIMED AREA IAW MD-11 SRM 51-21-01-06-0, MAT. REMOVED 0.002.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
